An extension of Gleason's theorem for quantum computation

File Description SizeFormat 
An extension of Gleasons.psdefault259.69 kBPostscriptDownload
Title: An extension of Gleason's theorem for quantum computation
Author(s): Edalat, A
Item Type: Journal Article
Publication Date: 1-Aug-2004
Citation: INT J THEOR PHYS Vol.( 43 ) No.( 7-8 ) pp 1827 - 1840
URI: http://hdl.handle.net/10044/1/568
Publisher Link: http://dx.doi.org/10.1023/B:IJTP.0000048823.93080.7e
ISSN: 0020-7748
Start Page: 1827
End Page: 1840
Copyright Statement: The original publication is available at www.springerlink.com
Volume: 43
Appears in Collections:Theory of Computational Systems



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons